RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 292–294 (Mi mz1276)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection

G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

DOI: https://doi.org/10.4213/mzm1276

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 253–255

Bibliographic databases:

Received: 25.11.1994
Revised: 12.08.1997

Citation: G. G. Bilchenko, I. R. Kayumov, S. R. Nasyrov, M. F. Sadykov, “Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection”, Mat. Zametki, 63:2 (1998), 292–294; Math. Notes, 63:2 (1998), 253–255

Citation in format AMSBIB
\Bibitem{BilKayNas98}
\by G.~G.~Bilchenko, I.~R.~Kayumov, S.~R.~Nasyrov, M.~F.~Sadykov
\paper Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 292--294
\mathnet{http://mi.mathnet.ru/mz1276}
\crossref{https://doi.org/10.4213/mzm1276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629926}
\zmath{https://zbmath.org/?q=an:0920.32026}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 253--255
\crossref{https://doi.org/10.1007/BF02308766}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-29344452203}


Linking options:
  • http://mi.mathnet.ru/eng/mz1276
  • https://doi.org/10.4213/mzm1276
  • http://mi.mathnet.ru/eng/mz/v63/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nasyrov, FS, “Function decompositions related to the Luzin N-property”, Siberian Mathematical Journal, 45:1 (2004), 146  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:54
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019